# SDR CA101207001

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 36,433 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: 29245803
- Condition: Burned
- Location: Hydraulic Pump
- Part time: 39,503 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FAULT (BURNT WIRE) WAS DETECTED DURING MTCE GVI INSPECTIONS.    Y ELEC PUMP 3075GX, CONNECTOR A PINS E AND F ARE SHORTED - Y ELEC PUMP INSTALLED, FTN G65G2K.  WITH THE BURNT GROUND WIRE ON FIN 272 , AN "Y" ELEC OVHT WOULD GO UNDECTED. THE COMPLETE GROUND WIRE CASING IS BURNT AND WIRE HAS BECOME VERY BRITTLE AND BREAKING.
